# SDR ABXA030238

- Difficulty date: August 26, 2002
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,864 hours, 25,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR, INSIDE AFT CENTER FRAME AT EDGE, HAD A DEEP GOUGE WEAR AT POINT WHERE BAYONET CONTACTS LATCH.  REPAIRED AREA IAW REA D852-44006MR.
